MathSciNet Relay Station
MathSciNet bibliographic data
MR810193 (87d:45022) 45K05 (49A60)
Gimbert, F.; Lions, P.-L. Existence and regularity results for solutions of second-order, elliptic integro-differential operators. Ricerche Mat. 33 (1984), no. 2, 315–358.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement